# SDR QXEA200600047

- Difficulty date: January 4, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT OUTBOARD FLAP IS CHAFED ON PREVIOUS REPAIR ON THE TOP SKIN INBOARD END.  REPAIRED IAW HORIZON AIR EA 2-52-133, AND DHC-8-200 SRM 51-20-16, 51-40-00 AND SRM 51-20-51.
